# SDR AWXA200501017

- Difficulty date: August 21, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 68,330 hours, 29,081 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312N533811
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 0049 - DURING CLIMB, AFTER TAKEOFF CREW RECIEVED NR 2 ENGINE OVERHEAT EICAS DURING CLIMB.  CREW FOLLOWED QRH AND ISOLATED BLEED SOURCE.  CREW DECIDED TO RETURN TO PHX.  LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND DUCT LEAKING ON THE NR 2 ENGINE.  REPLACED  SEVERAL SEALS ON THE NR 2 ENGINE AND ALSO REPLACED THE Y DUCT ON THE NR 2 ENGINE, OPERATIONAL CHECKS GOOD.  RETURNED TO SERVICE.
